# SDR FDEA201304020705

- Difficulty date: April 2, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 58,169 hours, 13,435 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON INBD T/E UPPER SURFACE FOUND DELAMINATED.  REPAIRED IAW EA 1-5750-166107.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
